# SDR UALA20090307041

- Difficulty date: March 7, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 63,390 hours, 20,757 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: S343T00339
- Part serial: 3905
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL LEAK INDICATION.  FLIGHT DIVERTED.   REPLACED FUEL CROSSFEED VALVE.  ADDED FUEL AND DRIPPED TANKS BOTH WITHIN TOLERANCE.
